About extension of upper semicontinuous multi-valued maps and applications - École des Ponts ParisTech Access content directly
Journal Articles International Journal of Mathematical Analysis Year : 2009

About extension of upper semicontinuous multi-valued maps and applications

Abstract

We formulate a multi-valued version of the Tietze-Urysohn extension theorem. Precisely, we prove that any upper semicontinuous multi-valued map with nonempty closed convex values defined on a closed subset (resp. closed perfectly normal subset) of a completely normal (resp. of a normal) space X into the unit interval [0,1] can be extended to the whole space X. The extension is upper semicontinuous with nonempty closed convex values. We apply this result for the extension of real semicontinuous functions, the characterization of completely normal spaces, the existence of Gale-Mas-Colell and Shafer-Sonnenschein type fixed point theorems and the existence of equilibrium for qualitative games.

Domains

Sociology
No file

Dates and versions

hal-00835220 , version 1 (18-06-2013)

Identifiers

  • HAL Id : hal-00835220 , version 1

Cite

Youcef Askoura. About extension of upper semicontinuous multi-valued maps and applications. International Journal of Mathematical Analysis, 2009, 3 (13-16), pp.739-746. ⟨hal-00835220⟩
38 View
0 Download

Share

Gmail Facebook X LinkedIn More